# SDR ASAA2018092426223

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,664 hours, 13,561 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS SHORT TIME FAULT 75-10452 THE VBV POSITION SIGNALS DISAGREE. 1 FAULT 1 LEG AGO. GROUNDED - YES. PER FIM 75-32 TASK 803 INITIAL EVALUATION, EEC BITE SHOWS NO FAULTS. PERFORMED ACTUATORS TEST. NO FAULTS. FAULT IS NOT ACTIVE AT THIS TIME. NO HISTORY IN 90 DAY. OK FOR CONTINUED SERVICE.
